# SDR DALA2024081208040

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 34,528 hours, 13,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Missing
- Location: Door Stop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5358230) FA REPORTS GATE AGENTS ARE UNABLE TO OPEN OR CLOSE MAIN CABIN DOOR FROM OUTSIDE. FOUND LOWER AFT STOP SPRING MISSING-ADJUSTED STOP AND INSTALLED SPRING. LUBED L1 DOOR HINGE FITTINGS PER B737 AMM 12-25-DOOR OPS OK REF B737 AMM 52-10.
